# SDR RAIA201911280002

- Difficulty date: October 28, 2019
- Submitted: November 28, 2019
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 41,253 hours, 26,126 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH #2 L/E HAS CRACK ON PREVIOUS REPAIR-          REMOVED LH L/E #2. INSTALLED LH L/E #2, O/B COUPLING, GASKET SEALS AND SPLICES REQUIRE INSTALLATION.INSTALLED SPLICES, O/B COUPLING & GASKET SEALS INSTALLED.
